Zyrtec Kids Allergy & Hayfever Oral Liquid Grape 120ml

Product SKU
256791
Special Price $14.99

Online-only price, refer in-store for local store pricing

Zyrtec Grape Liquids cetirizine antihistamine for Kids 1+. For fast acting 12-hour relief from hayfever & allergy symptoms including sneezing, itchy & runny nose, red, itchy & watery eyes, hives & itchy skin rash and post-nasal drip.
Always read the label and follow the directions for use.
In stock
- +
Check Stock Availability
Enter postcode or suburb to see availability in your area.
Stock availability for
Change location

Delivery Options

This Product May Not Be Right For You. Always Read The Label, Warnings And Instructions For Use, Before Purchase. Breast Milk Is Best For Most Babies.

Zyrtec Grape Liquids cetirizine antihistamine for Kids 1+ provides fast acting 12-hour relief from hayfever and allergy symptoms including sneezing, itchy & runny nose, red, itchy & watery eyes, hives & itchy skin rash and post-nasal drip.
  • Fast allergy relief made for kids
  • Great grape flavour
  • Measuring cup included
  • Free from sugar and gluten

Do not use ZYRTEC® liquid

✘ in children under 1 year of age

✘ if hypersensitive to any of the ingredients

✘ if ring is separated from the cap

Ask your doctor before use

? in children with liver or kidney disease

 

Caution

Contains benzoates, sucralose, sorbates and sorbitol (2.9g/5mL). Products containing sorbitol may have a laxative effect or cause diarrhoea.

This medication may cause drowsiness. If symptoms persist, worsen or new symptoms appear, including blisters with or without rash or fever, stop use and see your doctor. In the event of an overdose, seek medical attention immediately. Tighten cap after use to engage child resistant closure.

Cetirizine hydrochloride 5mg/5mL

Directions for use

If you know your child's weight, choose the dose for that weight rather than according to the child's age.

Age (years) Weight (kg) How much How often
1-3 up to 14 2mL Twice a day as necessary. Maximum of 2 doses in 24 hours.
3-5 14-18 2.5mL
5-6 18-22 3mL
5-6 22-26 3.5mL
5-6 26-30 4mL
over 6 over 30 5mL


Relives hayfever and allergy symptoms:
  • Sneezing
  • Runny nose
  • Itchy nose
  • Red/itchy/watery eyes
  • Hives and itchy skin rash
  • Post-nasal drip
More Information
Drug Schedule2
Add your review
Your Rating

You May Also Like

CUSTOMERS ALSO VIEWED

More from Zyrtec